Vol. 10. No. 1. (2021)

I. Chajda and M. Kolaƙík
Sheffer operations in complemented posets
DOI: 10.13164/ma.2021.01


H. Damak, M. A. Hammami and A. Kicha
h-stability and boundedness results for solutions to certain nonlinear perturbed systems
DOI: 10.13164/ma.2021.02


K. K. Haugen
The manager sack race game
DOI: 10.13164/ma.2021.03


A. O. Isere, J. O. Adéníran and T. G. Jaiyéolá
Latin quandles and applications to cryptography
DOI: 10.13164/ma.2021.04


L. I. Petrova
Duality of conservation laws and their role in the processes of emergence of physical structures and formations
DOI: 10.13164/ma.2021.05


S. Radeleczki and L. Veres
An incremental method for the construction of the box extents of a context
DOI: 10.13164/ma.2021.06


J. Šremr
Bifurcation of positive periodic solutions to non-autonomous undamped Duffing equations
DOI: 10.13164/ma.2021.07